# SDR CALA2017120904381

- Difficulty date: December 9, 2017
- Submitted: December 10, 2017
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 31,823 hours, 10,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE PATH LIGHTS INOP AT SEAT ROWS 14, 15 AND 20. REPLACED EMER PWR SUPPLY, CHARGER, AND BATTERY REF AMM 33-51-06.
